# SDR A6WA2018080645957

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31701
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE PAX DOOR AFT RISER DRAG ANGLE,  THE INNER SKIN HAD A CRACK UNDER THE DRAG ANGLE SLPICE.  REPAIRED PAX DOOR INNER SKIN IAW 18-225.
